A 29-year-old male asked:
Disclaimer

at which dose risperidone cause wieght gain i'm taking 1 mg risperidone?

1 doctor answer
Dr. Patricia Foster
43 years experience Psychiatry
Monitor your weight: There is no way to predict what exact dose will have a particular side, eg, weight gain, with Risperidal (risperidone). You may have no weight gain. Best to keep track of your weight. If you've gained 5+ lb and can't explain why, discuss with prescribing doctor. Dose may be adjusted or alternative med considered. Eating healthy and regular exercise are also important to control weight. I hope this helps.
Answered on Apr 25, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 54-year-old member asked:
Dr. Jane Kang
Dr. Jane Kang answered
20 years experience Psychiatry
See below: For some people, Risperidone can make them feel more hungry, so they eat more and gain weight. Risperidone can also affect how your body uses sugar, a ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Humberto Quintana
43 years experience Psychiatry
Risperidone: Metabolic changes, as seen by dose-dependent elevations of cholesterol, triglyceride, LDL and VLDL concentrations within 6 weeks of risperidone therap ... Read More
A 32-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Weight loss: Yes, once ripseridal stops weight loss can be achieved. Risperidal (risperidone) can effect prolactin levels.
A 29-year-old member asked:
Dr. Ghiath Kashlan
24 years experience Internal Medicine
Yes: Both medications could cause weight gain. Bipolar would need rx but this is to be determined by treating md.
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month